# SDR UPS04243382

- Difficulty date: October 5, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK AT FWD UPPER CORNER OF LEFT WING ICE LIGHT CUTOUT.  HFEC CARRIED OUT ON ABOVE AREA IAW B727 NDTM 51-00-00 PT 6 FIG 4, CRACKS CONFIRMED, ENDS MARKED.  DOUBLER AND FILLER INSTALLED IAW SRM 53-30-03.  WEIGHT OF REPAIR 2.37 LBS.
